Alert archive / Nebraska / Frost Advisories in 2005

Frost Advisory 1, NWS North Platte, NE

September 28, 200520 counties in Nebraska

NWS North Platte, NE issued this frost advisory at Sep 28, 2005, 2:47 AM MDT for 20 counties in Nebraska. It took effect at Sep 29, 2005, 2:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2005, 2:47 AM MDT (08:47 UTC)
In effect from
Sep 29, 2005, 2:00 AM MDT
Expired
Sep 29, 2005, 7:00 AM MDT
In force
5 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 13 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
3466 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 280847
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 AM CDT WED SEP 28 2005

.COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS
AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER
SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S ACROSS A
LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES
WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON. 

NEZ004-005-008>010-022>029-035>038-056-057-059-094-282000-
/X.NEW.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE
347 AM CDT WED SEP 28 2005 /247 AM MDT WED SEP 28 2005/

...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT
/7 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM
CDT /7 AM MDT/ THURSDAY. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S
TONIGHT. 

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$

BUTTLER
5 follow-up statements
000 
WWUS73 KLBF 281622 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1122 AM CDT WED SEP 28 2005

.COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS
AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY
AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S
ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA.
TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON.

NEZ058-290030-
/X.EXA.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
PERKINS-
INCLUDING THE CITY OF...GRANT
1022 AM MDT WED SEP 28 2005

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM MDT THURSDAY. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S
TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$

NEZ004-005-008>010-022>029-035>038-056-057-059-094-290030-
/X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE
1122 AM CDT WED SEP 28 2005 /1022 AM MDT WED SEP 28 2005/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S
TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$
000 
WWUS73 KLBF 282017 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CDT WED SEP 28 2005

.COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS
AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY
AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S
ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA.
TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON.

NEZ059-290430-
/X.UPG.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
/X.NEW.KLBF.FZ.W.0001.050929T0800Z-050929T1300Z/
LINCOLN-
INCLUDING THE CITY OF...NORTH PLATTE
317 PM CDT WED SEP 28 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S IN
THE OUTLYING AREAS OF THE PLATTE VALLEY TONIGHT. LOWER 30S ARE
EXPECTED IN TOWN AND IN THE HILLS NORTH AND SOUTH.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. 

USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME
SLIPPERY.

$$

NEZ004-005-008>010-022>029-035>038-056>058-094-290430-
/X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...CODY...MERRIMAN...KILGORE
317 PM CDT WED SEP 28 2005 /217 PM MDT WED SEP 28 2005/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S
TONIGHT WITH A FEW UPPER 20S IN OUTLYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$
000 
WWUS73 KLBF 282039 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT WED SEP 28 2005

.COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS
AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY
AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S
ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA.
TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON.

NEZ059-290445-
/X.CON.KLBF.FZ.W.0001.050929T0800Z-050929T1300Z/
LINCOLN-
INCLUDING THE CITY OF...NORTH PLATTE
339 PM CDT WED SEP 28 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
THURSDAY. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S IN
THE OUTLYING AREAS OF THE PLATTE VALLEY TONIGHT. LOWER 30S ARE
EXPECTED IN TOWN AND IN THE HILLS NORTH AND SOUTH.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME
SLIPPERY.

$$

NEZ006-007-069>071-290445-
/X.EXA.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
KEYA PAHA-BOYD-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
339 PM CDT WED SEP 28 2005 /239 PM MDT WED SEP 28 2005/

...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT
/7 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM
CDT /7 AM MDT/ THURSDAY. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S
TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$

NEZ004-005-008>010-022>029-035>038-056>058-094-290445-
/X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...CODY...MERRIMAN...KILGORE
339 PM CDT WED SEP 28 2005 /239 PM MDT WED SEP 28 2005/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S
TONIGHT WITH A FEW UPPER 20S IN OUTLYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$

CDC
000 
WWUS73 KLBF 290525
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 AM CDT THU SEP 29 2005

.COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS
AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY
AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S
ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA.
TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON.

NEZ059-291300-
/X.CON.KLBF.FZ.W.0001.050929T0800Z-050929T1300Z/
LINCOLN-
INCLUDING THE CITY OF...NORTH PLATTE
1225 AM CDT THU SEP 29 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S IN
THE OUTLYING AREAS OF THE PLATTE VALLEY TONIGHT. LOWER 30S ARE
EXPECTED IN TOWN AND IN THE HILLS NORTH AND SOUTH.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME
SLIPPERY.

$$

NEZ004>010-022>029-035>038-056>058-069>071-094-291300-
/X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
1225 AM CDT THU SEP 29 2005 /1125 PM MDT WED SEP 28 2005/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS
MORNING. 

COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY
CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S
TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$

BUTTLER
000 
WWUS73 KLBF 290836
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 AM CDT THU SEP 29 2005

.COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS
AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY
AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S
ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA.
TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON.

NEZ059-291300-
/X.CON.KLBF.FZ.W.0001.000000T0000Z-050929T1300Z/
LINCOLN-
INCLUDING THE CITY OF...NORTH PLATTE
336 AM CDT THU SEP 29 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

LOW TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S IN THE PLATTE
RIVER VALLEY THIS MORNING. LOWS IN THE LOWER 30S ARE EXPECTED
ACROSS THE REMAINDER OF LINCOLN COUNTY. TEMPERATURES WILL RISE
INTO THE 40S BY MID MORNING...WITH AFTERNOON HIGHS IN THE MID 70S
EXPECTED. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME
SLIPPERY.

$$

NEZ004>010-022>029-035>038-056>058-069>071-094-291300-
/X.CON.KLBF.FR.Y.0001.000000T0000Z-050929T1300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
336 AM CDT THU SEP 29 2005 /236 AM MDT THU SEP 29 2005/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS
MORNING. 

LOW TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MID 30S ACROSS
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL RISE
INTO THE 40S BY MID MORNING...WITH AFTERNOON HIGHS IN THE MID TO
UPPER 70S EXPECTED. 

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN
TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY.

$$

BUTTLER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Sep 28, 2:47 AM MDT, 0 minutes earlier.

Area forecast discussion, Sep 28, 2:47 AM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 AM CDT WED SEP 28 2005

.DISCUSSION...
MAIN FOCUS IS NEXT 30 HOURS AS COLD FRONT PLOWS ACROSS THE AREA WITH
CHILLY TEMPS BEHIND.

COLD FRONT ALMOST THROUGH THE FA WITH ONLY AREAS NEAR AND SOUTH OF
I80 LEFT TO MAKE THE TRANSITION TO GUSTY NORTH WINDS ATTM. A FEW
ISOLATED SHOWERS AND A COUPLE OF LIGHTNING STRIKES WILL CONTINUE
INTO THE EARLY MORNING HOURS AS STEEP LAPSE RATES CREATE AN UNSTABLE
ELEVATED ATMOSPHERE. BASES OF CLOUDS FAIRLY HIGH (AT OR ABOVE 7K FT)
SO EXPECT LITTLE IN PRECIPITATION REACHING THE GROUND. CAA KICKS IN
AND SUPPRESSES ALL SHOWERS BY LATE MORNING WITH CLOUDS DISPERSING
FAIRLY QUICKLY. CAA WILL KEEP HIGH CONSIDERABLY COOLER THAN
YESTERDAY AS HIGHS WILL STRUGGLE TO GET MUCH ABOVE 60.

ALSO A CONCERN WILL BE WINDS TODAY...ESPECIALLY EARLY ON. MERRIMAN
PROFILER SHOWING 40KTS AT THE FIRST GATE DOWN FROM 55KTS EARLIER.
WINDS ALOFT WILL CONTINUE TO WEAK HOWEVER AS EARLY MORNING MIXING
MIXES DOWN THESE WINDS...EXPECT NEAR ADVISORY CRITERIA WINDS.
HOWEVER WINDS BY 16Z ARE EXPECTED TO BE BELOW ADVISORY AS THE FRONT
CONTINUES TO TREK TO THE SE. THUS WILL HOLD OFF ON ISSUING A WIND ADV
AS EXPECT ONLY AN HOUR OR TWO OF POSSIBLE CONDITIONS...ALTHOUGH MOST
OF THE AREA WILL STILL REMAIN WINDY INTO THE EARLY AFTERNOON.

THEN COLD HIGH PRESSURE BUILDS INTO THE REGION WITH WINDS BECOMING
LIGHT THIS EVENING. TEMPS WILL ALSO BE FALLING QUICKLY. CURRENT TEMPS
UNDERNEATH THE HIGH (IN MT) ARE AROUND 30 DEGREES AND EXPECT ONLY
SLIGHT MODIFICATION BY THE TIME IT REACHES THE HIGH PLAINS. THUS
LOWER TO MID 30S FOR A GOOD PORTION OF THE FORECAST AREA AND WILL GO
AHEAD AN PULL THE TRIGGER FOR A FROST ADVISORY. WILL ADVISE THE DAY
CREW TO MONITOR THE CENTER OF THE HIGH AS CURRENT PREDICTIONS PLACE
HIGH AT 12Z OVER KS AND IF IT SLOWS DOWN MAY NEED A FREEZE WARNING.

FOLLOWING COLD HIGH WILL BE A RETURN TO UNSEASONABLE WARM AND DRY
CONDITIONS. RIDGE REDEVELOPS OVER THE SOUTHWEST AND PUSHES HIGHS
BACK INTO THE 80S WITH NOT MANY DISTURBANCES TO PASS THROUGH THE
AREA THUS THE NO PRECIP.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY TONIGHT NORTH OF
I80 EXCEPT FOR KEYA PAHA AND BOYD COUNTIES.

&&

MASEK
Hazardous weather outlook, Sep 27, 2:35 PM MDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT TUE SEP 27 2005

NEZ004>010-022>029-035>038-056>059-069>071-094-282045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
335 PM CDT TUE SEP 27 2005 /235 PM MDT TUE SEP 27 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS A COLD FRONT
PASSES THROUGH THE OUTLOOK AREA. THE GREATEST HAZARD ASSOCIATED
WITH THESE STORMS WILL BE GUSTY WINDS OF UP TO 45 MPH AND
OCCASIONAL LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WINDS ARE LIKELY ON WEDNESDAY AS COOLER AIR IS USHERED IN
FROM THE NORTH. A WIND ADVISORY MAY BE NEEDED...ESPECIALLY NORTH
OF INTERSTATE 80 AND EAST OF HIGHWAY 83. THIS COOLER AIR WILL SET
THE STAGE FOR POSSIBLE FROST OVERNIGHT AS TEMPERATURES FALL INTO
THE 30S. THE EXACT POSITION OF THE CENTER OF HIGH PRESSURE AT THE
SURFACE WILL DICTATE WHERE THE COLDEST TEMPERATURES WILL BE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JMC

Nearby

Frost Advisories in Nebraska, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.